General chatter - TOM woes. TMI. :(




View Full Version : TOM woes. TMI. :(


yhahmd
11-06-2010, 01:05 PM
I have been irregular my entire life, it seems. Normally it's not THAT big of a deal. Actually, normally I either skip my period entirely, then just spot, then start my period. Every once in a while (I honestly can't remember the last time though, maybe 2-3 years ago!) I bleed so heavily and am dropping clots CONSTANTLY, It's impossible to do anything. I slept through BOTH my set sleeping times straight until noon.:( I haven't done that in forever.

And really I don't get stomach cramps, I get backpain. I'm afraid to exercise today though (I've heard its good for cramps/back pain?), I'm afraid I might have an accident. I've got a bunch of thick thick pads but they don't seem to be helping.

This sounds absolutely moronic and gross but I'm just so frazzled. Does anyone else deal with heavy TOM and have any tips? I used to just lie in bed all day but I want to do something today and not have to worry about bleeding through my pants. :(


serendipity907
11-06-2010, 02:54 PM
You can get a pill to thin it out/lessen the flow, I was on one called tranexamic acid, and it worked pretty well. I'm sure there's other ones you could try as well.

The pill can also reduce flow significantly apparently. It didn't do anything for me though, just made it worse and more painful :o

You could also consider using tampons as well as pads for double protection?

I hope you find a solution :) Periods interrupting your life is an awful feeling and I can empathise.:hug:

souvenirdarling
11-06-2010, 03:44 PM
After having children my Mom was so heavy it'd go through 2 tampons! She thought it was normal, but it was likely related to her having fibroids. She was very anemic.

You should talk to your Gyn. I often bleed clumps large enough to feel when they're passing, but if you're wearing Super Absorbency Pads (ie. not THICK, thicker isn't necessarily better) and you bleed through them completely very very fast then you should see a doctor.


cornellchick
11-06-2010, 03:54 PM
I agree, talk to your doctor - they will have better advice on this and can better diagnose your own reasons for bleeding heavily.

When I started taking the pill a few years ago it regulated my cycle, lightened my periods, and cleared up my skin. I'm still on it and feel great. But I know it doesn't work for everyone - my college roommate experienced significant emotional changes that she didn't like, so she ended up getting off the pill after a couple of years. It may be worth it to give it a try, but like I said - definitely don't take my word for it; talk to your doc!